Discussions that mention valium

Anxiety board


YES! I definitely think your symptoms are benzo related. My mother is in her 70's and she has been taking valium type drugs for many years. She has had EVERY symptom you mentioned. When her meds wear off -OR-she is in between scripts,she climbs the walls. She cant eat or sleep or sit still and is prone to crying. I think this is the reason many md's dont want to prescribe benzo's so readily. They ARE addictive-physically and mentally. Maybe you could try weaning off by lessening your dose. It is best to do it on weekend when not working,so you can be at home where you can lay down or read or watch tv or have a friend or relative sit with you. ASK your doc how to taper off slowly. Just a note:I take Ativan to spot treat my panic and it works great. However the next day~I feel lots of weird twinges and sensations. I think it is the Ativan "leaving" my body. I only take it 3-4 times a month,but if I took it daily I think my body would NEED it daily. The truth is~many meds that help us have side effects and sometimes we have to weigh the odds of whether or not we are better off with or without them. It is unwise to quit any benzo cold turkey~so call your doc asap and ask how to taper down.
Best of Luck,R.R.:)